# SDR DL738030050

- Difficulty date: January 12, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 3,045 hours, 1,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FC FLT ATTENDANT EMERG FLASHLIGHT INOP.  REPLACED BATTERY.
